Pulmonary toxicity of continuous infusion 5-fluoro-2'-deoxyuridine

Research output: Contribution to journalArticlepeer-review

Abstract

This report describes a patient who developed pulmonary toxicity, manifest by dyspnea on exertion, a low pO2, a normal FEV1 and FVC, and a low DLCO while receiving 5-fluoro-2'-deoxyuridine (FUDR) by intermittent continuous i.v. infusion. No other cause of his low DLCO could be identified. The dyspnea on exertion and DLCO improved gradually after the FUDR was discontinued. This case was felt to represent a previously undescribed toxicity of the continuous i.v. infusion of FUDR.

Original languageEnglish (US)
Pages (from-to)475-478
Number of pages4
JournalAnti-Cancer Drugs
Volume6
Issue number3
DOIs
StatePublished - Jan 1 1995

Keywords

  • 5-fluoro-2'-deoxyuridine
  • chemotherapy
  • infusional y toxicity
  • renal cell cancer

Fingerprint Dive into the research topics of 'Pulmonary toxicity of continuous infusion 5-fluoro-2'-deoxyuridine'. Together they form a unique fingerprint.

Cite this